# SDR 20010529CW010

- Difficulty date: April 20, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N922AS
- Make and model: Cessna 414
- Aircraft serial: 4140033
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Screw
- Part number: 08411132
- Condition: Damaged
- Location: Mlg
- Part time: 4,803 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, FOUND ADJUSTING SCREW PN 084113-2, THREADS AT THE POINT OF PULLING OUT OF EYE BOLT END FITTINGS, PN 0841111-3.  THIS IS THE 4TH DISCOVERY OF ADJUSTING SCREW AT THE POINT OF FAILURE WHICH, IF NOT HAD BEEN CORRECTED, WOULD BE IMMINENT GEAR FAILURE, SINCE THIS IS THE ONLY ITEM LOCKING THE MAIN GEAR INTO POSITION AFTER EXTENSION.
